A generalization of Gale's lemma

Meysam Alishahi, Hossein Hajiabolhassan*

*Corresponding author for this work

Research output: Contribution to journalJournal articleResearchpeer-review

164 Downloads (Pure)

Abstract

In this work, we present a generalization of Gale's lemma. Using this generalization, we introduce two sharp combinatorial lower bounds for coind (B0(G)) + 1 andcoind(B(G)) + 2, the two classic topological lower boundsfor the chromatic number of a graph G.
Original languageEnglish
JournalJournal of Graph Theory
Volume88
Issue number2
Pages (from-to)337-346
ISSN0364-9024
DOIs
Publication statusPublished - 2017

Keywords

  • Box complex
  • Chromatic number of graphs
  • Gale's lemma

Fingerprint Dive into the research topics of 'A generalization of Gale's lemma'. Together they form a unique fingerprint.

Cite this